IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Microwaves (MW) [schedule] [select]
Chair Masahiro Muraguchi (TUS)
Vice Chair Yoshinori Kogami (Utsunomiya Univ.), Hiroshi Okazaki (NTT DOCOMO), Kenichi Tajima (Mitsubishi Electric)
Secretary Takahiro Nakamura (HITACHI), Takashi Shimizu (Utsunomiya Univ.)
Assistant Mizuki Motoyoshi (Tohoku Univ.), Satoshi Yoshida (Kagoshima Univ.)

Technical Committee on Integrated Circuits and Devices (ICD) [schedule] [select]
Chair Hideto Hidaka (Renesas)
Vice Chair Makoto Nagata (Kobe Univ.)
Secretary Takashi Hashimoto (Panasonic), Masanori Natsui (Tohoku Univ.)
Assistant Hiroyuki Ito (Tokyo Inst. of Tech.), Masatoshi Tsuge (Socionext), Tetsuya Hirose (Kobe Univ.)

Conference Date Thu, Mar 14, 2019 10:00 - 17:05
Fri, Mar 15, 2019 09:10 - 17:15
Topics Microwave Integrated Circuit/Microwave Technologies 
Conference Place  
Sponsors This conference is co-sponsored by IEEE SSCS Japan Chapter and IEEE SSCS Kansai Chapter. This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MW, ICD.

Thu, Mar 14 AM 
10:00 - 11:45
  10:00-10:05 Opening Address ( 5 min. )
(1) 10:05-10:30 Study on an accurate complex permittivity measurement method for a cylindrical sample using a 50GHz band TM010 mode cavity resonator MW2018-156 ICD2018-100 Takafumi Sasaki, Yoshinori Kogami, Takashi Shimizu (Utsunomiya Univ.)
(2) 10:30-10:55 Millimeter wave complex permittivity measurements of dielectric disks with different internal structures using the WG mode method MW2018-157 ICD2018-101 Kota Tsunoda, Takashi Shimizu, Yoshinori Kogami (Utsunomiya Univ.)
(3) 10:55-11:20 A study on millimeter wave complex permittivity evaluations by the circular empty cavity method for photosensitive insulator MW2018-158 ICD2018-102 Kouhei Takahagi (Utsunomiya Univ.), Kazuaki Ebisawa (TOK), Yoshinori Kogami, Takashi Shimizu (Utsunomiya Univ.)
(4) 11:20-11:45 High power microwave impedance real-time measurement system MW2018-159 ICD2018-103 Asako Suzuki (Adamant Namiki), Kaiji Nakahara, Motoaki Miyazaki, Naoki Ejima, Naoki Sakai, Satoshi Tsukamoto, Takashi Ohira (Toyohashi Univ. Tech.)
  11:45-13:00 Lunch Break ( 75 min. )
Thu, Mar 14 PM 
13:00 - 14:15
(5) 13:00-13:25 Measurement of Undesired Radio W aves from Inverter Power D evices and Interference on Mobile C ommunications. MW2018-160 ICD2018-104 Yoshifumi Sugimoto, Koh Watanabe, Makoto Nagata, Noriyuki Miura (Kobe Univ.), Yasunori Miyazawa, Satoshi Tanaka, Masahiro Yamaguchi (Tohoku Univ.)
(6) 13:25-13:50 Design of Circuit Specification Considering Interference in Wireless Receiver IC MW2018-161 ICD2018-105 Atsushi Shirane, Kenichi Okada (Tokyo Tech)
(7) 13:50-14:15 A 28GHz CMOS Bi-Directional Phased-Array Beamformer for 5G NR Supporting Dual-Polarized MIMO MW2018-162 ICD2018-106 Jian Pang, Zheng Li, Ryo Kubozoe, Xueting Luo, Rui Wu, Yun Wang, Dongwon You, Ashbir Aviat Fadila, Rattanan Saengchan, Takeshi Nakamura, Joshua Alvin, Daiki Matsumoto, Aravind Tharayil Narayanan, Bangan Liu, Junjun Qiu, Hanli Liu, Zheng Sun, Hongye Huang, Atsushi Shirane, Kenichi Okada (Tokyo Tech.)
  14:15-14:25 Break ( 10 min. )
Thu, Mar 14 PM 
14:25 - 16:05
(8) 14:25-14:50 Vector sum phase shifter using active PPF with transcondactance MW2018-163 ICD2018-107 Akihito Hirai, Takanobu Fujiwara, Masaomi Tsuru, Mitsuhiro Shimozawa (Mitsubishi Electric Corp.)
(9) 14:50-15:15 A tunable impedance transformer that draws a spiral locus on the Smith chart by frequency sweep MW2018-164 ICD2018-108 Asako Suzuki (Adamant Namiki), Motoaki Miyazaki, Naoki Sakai (Toyohashi Univ. Tech.), Toshio Ishizaki (Ryukoku Univ.), Satoshi Tsukamoto, Takashi Ohira (Toyohashi Univ. Tech.)
(10) 15:15-15:40 A 10-MHz-Band Gate Zero-Bias Amplification/Rectification Module using Zero-Threshold Si MOS Transistor MW2018-165 ICD2018-109 Takaharu Kume, Ishikawa Ryo, Kazuhiko Honjo (UEC)
(11) 15:40-16:05 Wide dynamic range rectifier circuit with varactor tuning technique MW2018-166 ICD2018-110 Ayako Suzuki, Koshi Hamano, Hayato Shimizu (Kagoshima Univ.), Hiroshi Okazaki, Kunihiro Kawai, Atsushi Fukuda, Yasunori Suzuki (NTT DOCOMO), Kenjiro Nishikawa (Kagoshima Univ.)
  16:05-16:15 Break ( 10 min. )
Thu, Mar 14 PM 
16:15 - 17:05
(12) 16:15-17:05 [Invited Talk]
Work on spectrum in the frequency range 100-450 GHz at ITU-R MW2018-167 ICD2018-111
Hiroyo Ogawa (NICT)
Fri, Mar 15 AM 
09:10 - 10:25
(13) 09:10-09:35 A Fully-synthesizable Ring Oscillator Based Frequency Synthesizer for Sub-GHz IoT Application MW2018-168 ICD2018-112 Bangan Liu, Yuncheng Zhang, Junjun Qiu, Teruki Someya, Atsushi Shirane, Kenichi Okada (Tokyo Tech.)
(14) 09:35-10:00 A Fully-synthesizable Symbol Timing Recovery Circuit for Low-Power Wireless Receiver MW2018-169 ICD2018-113 Qiu Junjun, Liu Bangan, Zhang Yuncheng, Teruki Someya, Atsushi Shirane, Kenichi Okada (Tokyo Tech)
(15) 10:00-10:25 A Low-Power Area Efficient Sub-GHz IoT Receiver without Off-Chip Components MW2018-170 ICD2018-114 Yuncheng Zhang, Bangan Liu, Junjun Qiu, Teruki Someya, Atsushi Shirane, Kenichi Okada (Tokyo Tech)
  10:25-10:35 Break ( 10 min. )
Fri, Mar 15 PM 
10:35 - 11:50
(16) 10:35-11:00 A 0.85mm2 BLE Transceiver with Embedded T/R Switch, 2.6mW Harmonic Suppressed Transmitter and 2.3mW Hybrid-Loop Receiver MW2018-171 ICD2018-115 Zheng Sun, Hanli Liu, Dexian Tang, Hongye Huang, Tohru Kaneko, Rui Wu, Wei Deng, Teruki Someya, Atsushi Shirane, Kenichi Okada (Tokyo Tech)
(17) 11:00-11:25 An Energy-Saving Digital-to-Time Converter for Ultra-Low-Power Digital PLLs MW2018-172 ICD2018-116 Hongye Huang, Hanli Liu, Zheng Sun, Teruki Someya, Atsushi Shirane, Kenichi Okada (Tokyo Tech)
(18) 11:25-11:50 Measurement of electromagnetic noise’s injection locking of on-chip LC oscillator and its application MW2018-173 ICD2018-117 Yue Cheng, Kou Watanabe, Noriyuki Miura, Makoto Nagata (Kobe Univ.)
  11:50-13:05 Lunch Break ( 75 min. )
Fri, Mar 15 PM 
13:05 - 14:20
(19) 13:05-13:30 IEEE802.11ad test system based low phase noise Gunn oscillator and fundamental mixer MW2018-174 ICD2018-118 Kohei Fujiwara, Hidehiko Yamaoka (TIRI), Tatsunori Onzuka, Shingo Ozaki (NDK), Yoneo Akita, Yoshikazu Fujinaka (Mebius)
(20) 13:30-13:55 An Operation Principle on the Distortion Compensation Method for Active Phased Array Transmitter MW2018-175 ICD2018-119 Hifumi Noto, Kenichi Tajima (MitsubishiElectric)
(21) 13:55-14:20 SNR Improvement of RF Front-End Architecture for 4 Frequency Bands by Imbalance Compensation MW2018-176 ICD2018-120 Hiroto Sakaki, Nobuhiko Ando, Kenichi Tajima (Mitsubishi Electric)
  14:20-14:30 Break ( 10 min. )
Fri, Mar 15 PM 
14:30 - 15:45
(22) 14:30-14:55 A Design of a Multiband Filter Using the Multimode J-inverter MW2018-177 ICD2018-121 Naoki Miyata (TMCIT)
(23) 14:55-15:20 An Automated Design Method of Microstrip BPF with Transmission Zeros Using Both Forward and Inverse Models of Neural Network MW2018-178 ICD2018-122 Ao Yamashita, Masataka Ohira, Zhewang Ma (Saitama Univ.)
(24) 15:20-15:45 Electromagnetic Shielding of Conductive Polymer Combined Fabrics MW2018-179 ICD2018-123 Koki Edamatsu, Mizuki Motoyoshi, Noriharu Suematsu, Ken Miura, Keiichi Torimitsu (Tohoku Univ.)
  15:45-15:55 Break ( 10 min. )
Fri, Mar 15 PM 
15:55 - 17:15
(25) 15:55-16:20 Radiation Characteristics on Antenna Position in Car body for Remote Keyless Systems MW2018-180 ICD2018-124 Tomoki Sakogawa, Futoshi Kuroki (NIT, Kure College), Masaki Numoto, Yasushi Hamada (Mazda)
(26) 16:20-16:45 Experiment on Estimation of Water Content of Hydrated Soil Using Radio Broadcasting Waves Based on Bistatic Radar Technology MW2018-181 ICD2018-125 Kousei Kumahara, Yuto Uchida, Futoshi Kuroki, Masanori Eguchi (NIT, Kure)
(27) 16:45-17:10 A Consideration on Improvement of Detection Efficiency for Circulating Tumor Cell Using Ring-resonator Type of Electrode MW2018-182 ICD2018-126 Shouta Sora, Kousei Kumahara, Futoshi Kuroki, Masanori Eguchi (NIT, Kure college), Takeshi Yamakawa (FLSI), Fumihiro Tanaka (UOEH)
  17:10-17:15 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Mizuki Motoyoshi (Tohoku University)
E-: ec
or Takahiro Nakamura (Hitachi, Ltd.)
E-:  
ICD Technical Committee on Integrated Circuits and Devices (ICD)   [Latest Schedule]
Contact Address Takashi Hashimoto (Panasonic Corporation)
E-: 1967pac 


Last modified: 2019-03-15 09:02:11


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MW Schedule Page]   /   [Return to ICD Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan